# SDR HEEA0014107

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1547D
- Make and model: Skrsky S76A
- Aircraft serial: 760077
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 125780
- Condition: Precesses
- Location: Cockpit Adi
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADI INDICATOR PRECESSING IN FLIGHT.
